Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1989, Volume 28, Number 1, Pages 75–82 (Mi al2047)  

This article is cited in 1 scientific paper (total in 1 paper)

Applications of precomplete numerations to $tt$-degrees and index sets

V. L. Selivanov


Full text: PDF file (3254 kB)

English version:
DOI: https://doi.org/10.1007/BF01980608

Bibliographic databases:

UDC: 510.5
Received: 17.06.1987

Citation: V. L. Selivanov, “Applications of precomplete numerations to $tt$-degrees and index sets”, Algebra Logika, 28:1 (1989), 75–82

Citation in format AMSBIB
\Bibitem{Sel89}
\by V.~L.~Selivanov
\paper Applications of precomplete numerations to $tt$-degrees and
index sets
\jour Algebra Logika
\yr 1989
\vol 28
\issue 1
\pages 75--82
\mathnet{http://mi.mathnet.ru/al2047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061858}


Linking options:
  • http://mi.mathnet.ru/eng/al2047
  • http://mi.mathnet.ru/eng/al/v28/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Selivanov, “Predpolnye numeratsii”, Trudy seminara kafedry algebry i matematicheskoi logiki Kazanskogo (Privolzhskogo) federalnogo universiteta, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 157, VINITI RAN, M., 2018, 106–134  mathnet  mathscinet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021